# SDR MWEA010229

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 2912538
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STATION 256 LONGERON 8 LEFT WAS CUT TO ACCOMADATE LONGERON AND FRAME REPAIRS.  REMOVED SHEAR TIE, FABRICATED AND INSTALLED REPAIR SPLICE.
